# SDR R61A201710300805

- Difficulty date: October 17, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17091857001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO DOOR LOWER BEAM CLOSEOUT PANEL. REMOVED AND REPLACED AFT CARGO DOOR LOWER BEAM CLOSEOUT PANEL. REF AMM 20-10-01.  APPLIED TOPCOAT REF SRM 51-23-06. SEE EAMS W/O H5932 SN 128 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
